# SDR USAA070091

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 54,377 hours, 54,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 745 S24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 745 AND S-24R CRACKED.  INSTALLED DOUBLER PER SRM 51-00-01 REPAIR 3 DETAIL XI, DEFECT SIZE:  1.25 INCH.
